图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
国际不确定性的量化期刊
影响因子: 3.259 5年影响因子: 2.547 SJR: 0.417 SNIP: 0.8 CiteScore™: 1.52

ISSN 打印: 2152-5080
ISSN 在线: 2152-5099

Open Access

国际不确定性的量化期刊

DOI: 10.1615/Int.J.UncertaintyQuantification.2018024436
pages 193-210

AN ADAPTIVE REDUCED BASIS COLLOCATION METHOD BASED ON PCM ANOVA DECOMPOSITION FOR ANISOTROPIC STOCHASTIC PDES

Heyrim Cho
Department of Mathematics, University of Maryland, College Park, MD 20742
Howard C. Elman
Department of Computer Science and Institute for Advanced Computer Studies, University of Maryland, USA

ABSTRACT

The combination of reduced basis and collocation methods enables efficient and accurate evaluation of the solutions to parametrized partial differential equations (PDEs). In this paper, we study the stochastic collocation methods that can be combined with reduced basis methods to solve high-dimensional parametrized stochastic PDEs. We also propose an adaptive algorithm using a probabilistic collocation method (PCM) and ANOVA decomposition. This procedure involves two stages. First, the method employs an ANOVA decomposition to identify the effective dimensions, i.e., subspaces of the parameter space in which the contributions to the solution are larger, and sort the reduced basis solution in a descending order of error. Then, the adaptive search refines the parametric space by increasing the order of polynomials until the algorithm is terminated by a saturation constraint. We demonstrate the effectiveness of the proposed algorithm for solving a stationary stochastic convection-diffusion equation, a benchmark problem chosen because solutions contain steep boundary layers and anisotropic features. We show that two stages of adaptivity are critical in a benchmark problem with anisotropic stochasticity.


Articles with similar content:

HIGHER ORDER MULTIPOINT MESHLESS FINITE DIFFERENCE METHOD FOR TWO-SCALE ANALYSIS OF HETEROGENEOUS MATERIALS
International Journal for Multiscale Computational Engineering, Vol.17, 2019, issue 3
Irena Jaworska
AN EFFICIENT MESH-FREE IMPLICIT FILTER FOR NONLINEAR FILTERING PROBLEMS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 1
Feng Bao, Yanzhao Cao, Guannan Zhang, Clayton G. Webster
EFFECTIVE SAMPLING SCHEMES FOR BEHAVIOR DISCRIMINATION IN NONLINEAR SYSTEMS
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 6
Gregery T. Buzzard, Vu Dinh, Ann E. Rundell
LOW-COST MULTI-DIMENSIONAL GAUSSIAN PROCESS WITH APPLICATION TO UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 4
Guang Lin, Bledar A. Konomi
ANALYSIS OF MASS TRANSFER IN HOLLOW-FIBER MEMBRANE SEPARATOR VIA NONLINEAR EIGENFUNCTION EXPANSIONS
Multiphase Science and Technology, Vol.30, 2018, issue 2-3
Anderson P. Almeida, Péricles C. Pontes, Carolina Palma Naveira-Cotta, Renato M. Cotta